MathSciNet Relay Station
MathSciNet bibliographic data
MR523171 (82f:60143) 60H10 (58G32 60J60)
Yamato, Yuiti Stochastic differential equations and nilpotent Lie algebras. Z. Wahrsch. Verw. Gebiete 47 (1979), no. 2, 213–229.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement